# SDR SWIA201231498

- Difficulty date: August 4, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 18,323 hours, 16,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 UPPER FLOOR SUPPORT ANGLE CRACKED BY SUPPORT STRUT AND LBL 9.0 AND RBL 9.0.  (C-CHECK)  REPAIRED FS 280.00 UPPER FLOOR SUPPORT ANGLE FROM LBL 9.0 TO RBL 9.0 PER REO.
